Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Convergence rates in periodic homogenization of systems of elasticity


Authors: Zhongwei Shen and Jinping Zhuge
Journal: Proc. Amer. Math. Soc. 145 (2017), 1187-1202
MSC (2010): Primary 35J57
DOI: https://doi.org/10.1090/proc/13289
Published electronically: September 15, 2016
MathSciNet review: 3589318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with homogenization of systems of linear elasticity with rapidly oscillating periodic coefficients. We establish sharp convergence rates in $ L^2$ for the mixed boundary value problems with bounded measurable coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J57

Retrieve articles in all journals with MSC (2010): 35J57


Additional Information

Zhongwei Shen
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506

Jinping Zhuge
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506

DOI: https://doi.org/10.1090/proc/13289
Keywords: Homogenization, convergence rates, systems of elasticity
Received by editor(s): December 2, 2015
Received by editor(s) in revised form: February 10, 2016, and May 11, 2016
Published electronically: September 15, 2016
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2016 American Mathematical Society